Construction of integral representations for some forms of equations in formal derivatives
Differencialʹnye uravneniâ, Tome 27 (1991) no. 2, pp. 288-294
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_2_a12,
author = {N. T. Stel'maschuk and V. A. Shilinec},
title = {Construction of integral representations for some forms of equations in formal derivatives},
journal = {Differencialʹnye uravneni\^a},
pages = {288--294},
year = {1991},
volume = {27},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_2_a12/}
}
TY - JOUR AU - N. T. Stel'maschuk AU - V. A. Shilinec TI - Construction of integral representations for some forms of equations in formal derivatives JO - Differencialʹnye uravneniâ PY - 1991 SP - 288 EP - 294 VL - 27 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1991_27_2_a12/ LA - ru ID - DE_1991_27_2_a12 ER -
N. T. Stel'maschuk; V. A. Shilinec. Construction of integral representations for some forms of equations in formal derivatives. Differencialʹnye uravneniâ, Tome 27 (1991) no. 2, pp. 288-294. http://geodesic.mathdoc.fr/item/DE_1991_27_2_a12/